# SDR ABXA030364

- Difficulty date: September 19, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N972AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47631
- Aircraft time: 54,165 hours, 66,350 cycles
- Engine: Pwa JT8D*
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT BURNING ODOR UNDER FIRST OFFICER'S GLARESHIELD. ANTI-FOG C/B'S WERE PULLED FOR ENTIRE FLIGHT.  INSPECTED WIRING UNDER GLARESHIELD, BEHIND FIRST OFFICER'S INSTRUMENT PANEL AND FORWARD ACCESSORY COMPARTMENT. ALL SYSTEMS WERE ON, ALL LIGHTS WERE FULL BRIGHT FOR TWO HOURS. NO DEFECTS NOTED AT THIS TIME. NO EVIDENCE OF BURING ODOR.
